Facebook Pixel
EmpowHER Guest

I received the flu shot on September 21st. 7 days later I'm still having bad body aches. Is this common & when should it go away?

By Anonymous September 28, 2015 - 11:19am
Rate This

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Sometimes you might experience some achiness and pain in the muscles throughout your body after getting a flu shot. Soreness at the injection site is the most common side effect. This pain and soreness usually lasts less than two days. As for the rest of the body, taking pain relievers can help alleviate some of the pain.

Most other symptoms will go away within a couple of days. However, since you've been experiencing body aches for 7 days, I would contact your doctor and discuss.

I hope this helps.

Be well,

September 28, 2015 - 1:24pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Flu Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!